I'm in my late 40's and had hot flashes and night sweats that ended last year. Around this same time last year, I had IBS like symptoms that lasted a few months and went away. The doctor tested me and said this may be what the cramps, feverish/chills and alternating diarrhea were due to, but he didn't say for sure.
I just got my period last week on a regular 28-day schedule. A week later, I woke up with a mild migraine, haven't been active all week and was sitting in a recliner, ate a spicy food, and shortly after, during a bowl movement, had terrible abdominal pains, chills, sweat and felt feverish, vomited, a little diarrhea, uncontrollable shaking and my feet were freezing for hours. The next day I noticed a light red and brown discharge (breakthrough bleeding?).
Today the only symptoms I have are mild abdominal cramps on and off and it feels like PMS or like my period is coming on.
My last pap and blood tests a little over a year ago were all normal. I don't take birth control.
I had the night sweats and hot flashes like you. I started this year but went on Estroven so that took care of that.
The stomach problems like IBS or something like that. I've never had that with peri-menopause. Have a doctor see if that's IBS that is causing your problems. I had a period in July and then none till just this month. But actually this month was only one morning and then no more. I know this isn't much help. But the stomach and those symptoms doesn't sound anything that goes along with peri-menopause.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.